# SDR UALA2010120204429

- Difficulty date: December 2, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 60,193 hours, 8,683 cycles
- Engine: Pwa PW4090
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 263BC1013
- Part serial: 83
- Condition: Faulty
- Location: Apu Battery
- Component: Battery
- Component part number: 263BA1011
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WOULD NOT START.   NO START PRIOR TO PUSHBACK. APPLY MEL REQ.  REPLACED APU BATTERY AND CHARGER IAW MM. OPS CK OK.  NO FAULT MSG FOUND.
